# SDR UPS05844470

- Difficulty date: May 4, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING L/E AT XFS 454, LWR SURFACE FASTENER HOLES ARE ELONGATED.  REMOVE DAMAGE AND INSTALLED DOUBLER AND FILLER IAW EO DC-8 5720- 7767-A AND SRM 51-1-21.
